# SDR SWAA2021081190452

- Difficulty date: July 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS727D+6 LBL3 WL157 ; / [04] REMOVED DAMAGED U-CHANNEL AT ACB BS727D+6; LBL3 WL157 IAW SRM 51-00-53-2R-2; [05] REQUEST NDI TO CHECK FOR FREE CRACKS CONDITION ALONG THE CUT EDGES ON ACB RAIL BS 727 D+6 LBL 3 WL 157 JOGGLE AREA.; [06] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. ; [11] ET INSPECTED CUT EDGE AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED. CAL ID IS000450 N500D; [12] FABRICATED CHANNEL FROM BAC1510-1355 7050T76511 LOT # 1460992-1. LOCATED AND DRILLED IAW SRM CH 53-00-53-2R-2 OK TO TREAT AND PRIME.; [13] VERIFIED CORRECTIVE ACTION ITEM 12. OK TO TREAT AND PRIME; [14] TREATED AND PRIMED CHANNEL IAW SRM CH 51-20-01 AND AMM CH 51-21-00. OK TO INSTALL.; [15] VERIFIED CORRECTIVE ACTION ITEM 14. OK TO INSTALL; [16] INSTALLED FABRICATED U-CHANNEL AT ACB BS727D+6; LBL3 WL157 IAW SRM 51-00-53-2R-2 PAR. 4.Q; [17] INSTALLED FABRICATED U-CHANNEL AT ACB BS727D+6; LBL3 WL157 IAW SRM 53-00-53-2R-2 PAR. 4.Q;
